MAUDE Adverse Event Report: MPRI SUBQ; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SUBQ; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6996SQ41
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported a right ventricular lead integrity alert triggered for sensing integrity counter and non-sustained high rate.Additional information was requested and it was learned the lead remains in use and there were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received with a continuation of the previously reported event and the lead displayed t wave over-sensing and possible double counting.It was determined to monitor the patient.

Brand Name
SUBQ
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6555915
Report Number2649622-2017-04914
Device Sequence Number16330196
Product Code LWS
UDI-Device Identifier00613994568014
UDI-Public00613994568014
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/16/2018
Device Model Number6996SQ41
Device Catalogue Number6996SQ41
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/15/2017
Supplement Date Received by Manufacturer04/15/2017
05/26/2018
Initial Report FDA Received Date05/09/2017
Supplement Report FDA Received Date10/04/2017
06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DDBB1D1 ICD, 4968-25 X 2 LEADS
Patient Age37 MO